zbMATH — the first resource for mathematics

On the periodic Toda lattice with a self-consistent source. (English) Zbl 1329.37062
Summary: This work is devoted to the application of inverse spectral problem for integration of the periodic Toda lattice with self-consistent source. The effective method of solution of the inverse spectral problem for the discrete Hill’s equation is presented.

37K10 Completely integrable infinite-dimensional Hamiltonian and Lagrangian systems, integration methods, integrability tests, integrable hierarchies (KdV, KP, Toda, etc.)
Full Text: DOI
[1] Toda, M., Waves in nonlinear lattice, Suppl Prog Theor Phys, 45, 74-200, (1970)
[2] Flashka, H., On the Toda lattice, II, Prog Theor Phys, 51, 703-716, (1974) · Zbl 0942.37505
[3] Manakov, S. V., Complete integrability and stochastization of discrete dynamical systems, Zh Eksper Teoret Fiz, 67, 543-555, (1974)
[4] Toda, M., Theory of nonlinear lattices, (1981), Springer-Verlag Berlin, Heidelberg, New York · Zbl 0465.70014
[5] Dubrovin, B. A.; Matveev, V. B.; Novikov, S. P., Non-linear equations of Korteweg-de Vries type finite-zone linear operators and abelian varieties, Usp Mat Nauk, 31, 1(187), 55-136, (1976) · Zbl 0326.35011
[6] Date, E.; Tanaka, S., Analog of inverse scattering theory for discrete hill’s equation and exact solutions for the periodic Toda lattice, Prog Theor Phys, 55, 217-222, (1976)
[7] Krichever, I. M., Algebraic curves and non-linear difference equations, Usp Mat Nauk, 33, 4(202), 215-216, (1978) · Zbl 0382.39003
[8] Teshl, G., Jacobi operators and completely integrable lattices, Mathematical surveys and monographs, vol. 72, (2000), AMS
[9] Samoilenko, V. G.; Prikarpatskii, A. K., Periodic problem for a Toda chain, Ukrainian Math J, 34, 380-385, (1982)
[10] Melnikov, V. K., Exact solutions of the Korteweg-de Vries equation with a self-consistent source, Phys Lett A, 128, 488-492, (1988)
[11] Urazboev, G. U., Toda lattice with a special self-consistent source, Theor Math Phys, 154, 305-315, (2008) · Zbl 1155.37040
[12] Khasanov, A. B.; Yakhshimuratov, A. B., The Korteweg-de Vries equation with a self-consistent source in the class of periodic functions, Theor Mat Fiz, 164, 214-221, (2010) · Zbl 1301.35134
[13] Blackmore, D.; Prikarpatskii, A. K.; Samoilenko, V. G., Nonlinear dynamical systems of mathematical physics: spectral and symplectic integrability analysis, (2012), World Scientific Singapore
[14] Prikarpatskii, A. K.; Mykytiuk, I. V., Algebraic integrability of nonlinear dynamical systems on manifolds: classical and quantum aspects, (1998), Kluwer Academic Publisher · Zbl 0937.37055
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.